High Frequency Asymptotics of the Filtered Scattering Amplitudes and the Inverse Scattering Problem for Dissipative Hyperbolic Systems, I

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)111-128
Number of pages18
JournalMathematische Nachrichten
Volume117
Issue number1
DOIs
Publication statusPublished - 1984
Externally publishedYes

Fingerprint

Inverse Scattering Problem
Scattering Amplitude
Dissipative Systems
Hyperbolic Systems

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{418c6126357242a0b70ca0be57a16002,
title = "High Frequency Asymptotics of the Filtered Scattering Amplitudes and the Inverse Scattering Problem for Dissipative Hyperbolic Systems, I",
author = "Gueorguiev, {Vladimir Simeonov}",
year = "1984",
doi = "10.1002/mana.3211170107",
language = "English",
volume = "117",
pages = "111--128",
journal = "Mathematische Nachrichten",
issn = "0025-584X",
publisher = "Wiley-VCH Verlag",
number = "1",

}

TY - JOUR

T1 - High Frequency Asymptotics of the Filtered Scattering Amplitudes and the Inverse Scattering Problem for Dissipative Hyperbolic Systems, I

AU - Gueorguiev, Vladimir Simeonov

PY - 1984

Y1 - 1984

UR - http://www.scopus.com/inward/record.url?scp=84985329877&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84985329877&partnerID=8YFLogxK

U2 - 10.1002/mana.3211170107

DO - 10.1002/mana.3211170107

M3 - Article

AN - SCOPUS:84985329877

VL - 117

SP - 111

EP - 128

JO - Mathematische Nachrichten

JF - Mathematische Nachrichten

SN - 0025-584X

IS - 1

ER -